close popup
Skip to main content
Skip to footer
quill points image
Earn QPoints + $17.99 5-Ream Paper—Enroll for only $4.99
Close

Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)

See pricing info, deals and product reviews for Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419) at Quill.com. Order online today and get fast, free shipping for your business.
Item #: 901-MOTRIN
  Model #: 13367
Brand: Motrin
Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)
$13.99 Box
When you buy 3+
50 EACH = 1 BOX
or
$14.99 Box
When you buy 1-2
Buy more & save!
Qty 1-2 3+
Price $14.99 $13.99
Qty. Savings 6%
Price per each: $0.30 $0.28
Buy more & save!
Qty 1-2 3+
Subscription Price $14.24 $13.29
Qty. Savings 5% 11%
Price per each: $0.28 $0.27
Delivery Date:

Enter Zip Code
Parcel
Description
Motrin IB provides pain relief when it counts. Motrin IB provides pain relief when it counts. With 200 milligrams of ibuprofen in each tablet, Motrin IB works fast to reduce fever and relieve pain due to muscular aches, headache, backache, and minor pain of arthritis.
  • 50-ct. (pack of 2) bottle of Motrin IB tablets for relief from minor aches and pains
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on
  • Motrin IB tablets provides temporary fever relief as well as pain relief due to the common cold
  • For relief from minor aches and pains due to arthritis, headache, backache and menstrual cramps
  • Help your family relieve their pain with Motrin IB tablets
  • Motrin IB pain reliever doesn't mask pain, it stops it at the source and provides effective relief when it counts
  • Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get powerful pain relief with Motrin IB tablets
Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

Safety Data Sheet
Specifications
Pack Qty : 50 Brand : Motrin Customizable : No
Weight : 0.29 lbs. per Box

Customers also viewed

Customers also bought

NewsWeek website
loadingLoading...